# SDR SWIA2019091746315

- Difficulty date: September 17, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N836SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15459
- Aircraft time: 871 hours, 724 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STEERING INOP CAUTION MESSAGE ON SHORT FINAL AFTER GEAR EXTENSION. LANDING WAS NORMAL WITH STEERING OFF. TOWED TO THE GATE. (FLT#3619) CLOSED RESET THE NOSE WHEEL STEERING PER FIM. MESSAGE CLEARED AND SYSTEM CHECKED NORMALLY.
